# SDR SCNA96117

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1090-1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A FRAME IN THE AFT PIT BETWEEN BS 1090 AND BS 1110, AT LBL 12, WL 208.1.  REMOVED CORROSION, FABRICATED AND INSTALLED A NEW SUPPORT AND STRAP IN ACCORDANCE WITH B727 SRM 53-10-2 AND MM 51-20-11.
